# SDR R61A201604130243

- Difficulty date: April 13, 2016
- Submitted: April 14, 2016
- Operation: Air carrier
- Aircraft: N130HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000212
- Aircraft time: 21,406 hours, 16,829 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING HEAVY CHECK,  MAINTENANCE REPORTED THAT THE LT COCKPIT FLASHLIGHT WAS DISCHARGING RAPIDLY.  MAINTENANCE R & R FLASHLIGHT BATTERIES IAW AMM AND OPS CHECKED GOOD.
